Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 239, NWS Jackson, MS

June 22, 2014Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 12:35 PM CDT for Noxubee County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 12:35 PM CDT (17:35 UTC)
Expired
Jun 22, 2014, 1:00 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 104 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KJAN 221735
SVRJAN
MSC103-221815-
/O.NEW.KJAN.SV.W.0239.140622T1735Z-140622T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 115 PM CDT

* AT 1235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MASHULAVILLE...AND MOVING WEST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHWESTERN NOXUBEE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3292 8858 3292 8879 3295 8882 3317 8881
      3318 8880 3302 8849
TIME...MOT...LOC 1735Z 076DEG 19KT 3306 8881

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
345 
WWUS54 KJAN 221800
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT SUN JUN 22 2014

MSC103-221810-
/O.CAN.KJAN.SV.W.0239.000000T0000Z-140622T1815Z/
NOXUBEE MS-
100 PM CDT SUN JUN 22 2014

...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTHWESTERN NOXUBEE 
COUNTY...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3292 8858 3292 8879 3295 8882 3317 8881
      3318 8880 3302 8849
TIME...MOT...LOC 1800Z 076DEG 19KT 3303 8896

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:43 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 22, 10:43 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1043 AM CDT SUN JUN 22 2014

.UPDATE...DENSE CONVECTIVE DEBRIS SHIELD SHOWING UP IN VISIBLE
IMAGERY THIS MORNING OVER THE FORECAST AREA WITH SOME THINNING NOTED
IN LAST COOUPLE OF HOURS. THIS HAS SLOWED THE ONSET OF HEATING AND
CONVECTIVE DEVELOPMENT. KJAN 12Z SOUNDING LOOKS VERY SIMILAR TO
YESTERDAY ALTHOUGH WINDS ALOFT ARE SOMEWHAT STRONGER TODAY. THIS
COULD ALLOW CONVECTIVE UPDRAFTS TO BE A LITTLE MORE ROBUST AND
COUPLED WITH RISK CATEGORY IN THE WET MICROBURST CHECKLIST...SOME
INCREASED CHANCE OF A FEW PULSE SEVERE STORMS TODAY. ONLY SMALL
CHANGES ANTICIPATED WITH THE GRIDS.

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING
ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS
ACROSS THE CWA THIS AFTERNOON. ISOLATED STRONGER STORMS WILL
HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF BUT
MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR
CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL BE
LIGHT FROM THE WEST TO NORTHWEST IN GENERAL. MOST OF THE
PRECIPITATION WILL DIMINISH QUICKLY THIS EVENING WITH POCKETS OF
MVFR TO LOCALLY IFR SHALLOW FOG POSSIBLE BY DAWN MONDAY IN AREAS
THAT RECEIVE CONSIDERABLE DOWNPOURS TODAY. /BB/

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT SUN JUN 22 2014/

DISCUSSION...TODAY THROUGH MONDAY NIGHT...A BETTER COVERAGE OF
CONVECTION IS FORECAST ACROSS THE FORECAST AREA BOTH TODAY AND
MONDAY AS WEAK TROUGHING SETS UP OVER THE LOWER MISSISSIPPI RIVER
VALLEY DURING THE PERIOD.  THIS INCREASE IN CONVECTION AND CLOUD
COVER WILL ALSO HELP KEEP AFTERNOON HIGHS A LITTLE LOWER...UPPER 80S
TO LOWER 90S...COMPARED TO PREVIOUS DAYS.  HOWEVER...THE HUMID
CONDITIONS WILL PERSIST AS DEW POINTS CONTINUE TO RANGE FROM THE
UPPER 60S TO LOWER 70S.

CONVECTION WILL OVERALL REMAIN DIURNALLY DRIVEN...IN ADDITION TO
DEVELOPING ALONG LINGERING AND PROPAGATING OUTFLOW BOUNDARIES BOTH
TODAY AND MONDAY AFTERNOON.  MODELS REMAIN IN GOOD AGREEMENT THAT
OVERALL FLOW...SHEAR...AND LAPSE RATES WILL REMAIN MEAGER AT BEST
THROUGH THE PERIOD. INSTABILITY REMAINS SUFFICIENT EACH AFTERNOON AND
A STORM OR TWO BRIEFLY REACHING SEVERE LIMITS ISN'T OUT OF THE
QUESTION...BUT THIS POTENTIAL CURRENLTY LOOKS QUITE LOW. THUS...I'LL
NOT MENTION IT IN THE HWO.

HOWEVER...IF MORNING SOUNDINGS AND ANALYSIS YIELDS A HIGH POTENTIAL
FOR WET MICROBURSTS...SEVERE WORDING COULD BE INTRODUCED INTO THE
HWO. THAT SAID...GUSTY WINDS WILL BE POSSIBLE WITH STORMS TODAY AND
MONDAY...AND TO A LESSER EXTENT SMALL HAIL. HEAVY DOWNPOURS ARE ALSO
EXPECTED WITH ANY CONVECTION AS PRECIPITABLE H2O VALUES WILL
GENERALLY SIT BETWEEN 1.75-2.00 INCHES. /19/

TUESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION OF THE
WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND PRIMARILY
ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE NORTHERN
GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO DISCOURAGE THE
SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY ENTRENCHED ACROSS
THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE TROUGH MOVING ACROSS
THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED INTO THURS...WHICH
WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE DURING THAT TIME FRAME.
POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH SEEMED TO HAVE A
BETTER GRASP OF THESE FEATURES.

FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE
ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD
SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE
SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND...
BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP
UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE
SUPPRESSED. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  70  90  69 /  66  37  63  24
MERIDIAN      91  69  90  68 /  64  48  74  32
VICKSBURG     90  70  89  67 /  56  31  49  20
HATTIESBURG   91  72  90  70 /  67  32  63  24
NATCHEZ       88  70  87  70 /  59  24  57  18
GREENVILLE    92  71  90  69 /  47  28  52  29
GREENWOOD     91  70  90  69 /  51  34  67  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 22, 4:10 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT SUN JUN 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
230915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
410 AM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

19

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 22, 6:47 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
647 AM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     N GRENADA               33.78N 89.81W
06/21/2014  E50.00 MPH       GRENADA            MS   PUBLIC

            TREE DOWNED OFF MAIN STREET

&&

DL
Special weather statement, Jun 22, 11:03 AM CDT, 1 hour 32 minutes before
MSZ018-034-221635-
WASHINGTON MS-BOLIVAR MS-
1103 AM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1103 AM CDT SUN JUN 22 2014

...STRONG THUNDERSTORM OVER SOUTHERN BOLIVAR COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED 8 MILES EAST OF LAMONT AT 1103
AM CDT. THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL BOLIVAR AND NORTH CENTRAL WASHINGTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3359 9076 3353 9076 3339 9089 3354 9108
      3368 9096
TIME...MOT...LOC 1603Z 306DEG 2KT 3356 9093

BYB
Special weather statement, Jun 22, 11:57 AM CDT, 38 minutes before
MSZ042-043-221725-
MADISON MS-YAZOO MS-
1157 AM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CDT SUN JUN 22 2014

...STRONG THUNDERSTORM OVER EAST CENTRAL YAZOO COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER WAY AT 1156 AM CDT...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL YAZOO AND CENTRAL MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3283 8984 3261 8990 3269 9020 3286 9015
TIME...MOT...LOC 1656Z 282DEG 7KT 3276 9007

BYB
Special weather statement, Jun 22, 12:02 PM CDT, 33 minutes before
MSZ045-046-221730-
NESHOBA MS-KEMPER MS-
1202 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1202 PM CDT SUN JUN 22 2014

...STRONG THUNDERSTORM MOVING INTO SOUTHWESTERN LAUDERDALE COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTH OF FORESTDALE AT
1202 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN KEMPER AND SOUTHEASTERN NESHOBA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3257 8876 3258 8888 3265 8907 3282 8899
      3275 8868
TIME...MOT...LOC 1702Z 290DEG 8KT 3270 8893

BYB
Special weather statement, Jun 22, 12:06 PM CDT, 29 minutes before
MSZ018-019-025-035-221750-
SUNFLOWER MS-LEFLORE MS-HUMPHREYS MS-BOLIVAR MS-
1206 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1206 PM CDT SUN JUN 22 2014

...BROKEN LINE OF STRONG THUNDERSTORMS DRIFTING DOWN THE HIGHWAY 82
CORRIDOR...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM SHAW TO 5
MILES NORTH OF MIDNIGHT AT 1205 PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN BOLIVAR...HUMPHREYS...SOUTHWESTERN LEFLORE AND
SOUTHERN SUNFLOWER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3374 9086 3357 9043 3326 9033 3314 9033
      3309 9036 3313 9037 3312 9039 3309 9037
      3309 9038 3311 9043 3305 9043 3304 9038
      3301 9038 3301 9044 3299 9045 3306 9063
      3345 9076 3352 9076 3353 9079
TIME...MOT...LOC 1705Z 295DEG 14KT 3361 9073 3311 9056

BYB
Special weather statement, Jun 22, 12:20 PM CDT, 15 minutes before
MSZ039-221805-
NOXUBEE MS-
1220 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1220 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER MASHULAVILLE AT 1219 PM
CDT...MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THIS STORM. HEAVY DOWNPOURS MAY QUICKLY DROP
RAINFALL AMOUNTS NEAR AN INCH.

PEOPLE IN SOUTHERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3302 8839 3293 8865 3302 8881 3320 8880
TIME...MOT...LOC 1719Z 304DEG 6KT 3307 8875

7

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:43 PM CDTSpecial Weather StatementJANGrenada32 min
Jun 21, 9:02 PM CDTSpecial Weather StatementJANMontgomery48 min
Jun 22, 11:03 AM CDTSpecial Weather StatementJANWashington32 min
Jun 22, 11:57 AM CDTSpecial Weather StatementJANMadison28 min
Jun 22, 12:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 12:06 PM CDTSpecial Weather StatementJANHumphreys, Sunflower44 min
Jun 22, 12:14 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo28 min
Jun 22, 12:20 PM CDTSpecial Weather StatementJANNoxubee45 min
Jun 22, 12:48 PM CDTSpecial Weather StatementJANMadison47 min
Jun 22, 1:14 PM CDTSpecial Weather StatementJANMontgomery46 min
Jun 22, 1:23 PM CDTSpecial Weather StatementJANHolmes42 min
Jun 22, 1:29 PM CDTSpecial Weather StatementJANKemper46 min
Jun 22, 1:39 PM CDTSpecial Weather StatementJANJasper46 min
Jun 22, 1:58 PM CDTSevere Thunderstorm WarningJANClarke, Jasper47 min
Jun 22, 2:06 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale39 min
Jun 22, 2:13 PM CDTSpecial Weather StatementJANLeake32 min
Jun 22, 2:17 PM CDTSevere Thunderstorm WarningJANSimpson, Smith26 min
Jun 22, 2:29 PM CDTSpecial Weather StatementJANChoctaw31 min
Jun 22, 2:38 PM CDTSpecial Weather StatementJANNeshoba32 min
Jun 22, 2:45 PM CDTSevere Thunderstorm WarningJANJasper, Jones34 min
Jun 22, 2:50 PM CDTSevere Thunderstorm WarningJANAttala42 min
Jun 22, 2:59 PM CDTSpecial Weather StatementJANNewton31 min
Jun 22, 3:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 3:07 PM CDTSpecial Weather StatementJANStone28 min
Jun 22, 3:10 PM CDTSpecial Weather StatementJANLincoln45 min
Jun 22, 3:12 PM CDTSpecial Weather StatementJANWinston28 min
Jun 22, 3:18 PM CDTSevere Thunderstorm WarningJANWinston50 min
Jun 22, 3:27 PM CDTSpecial Weather StatementJANNewton33 min
Jun 22, 3:32 PM CDTSevere Thunderstorm WarningJANNewton32 min
Jun 22, 3:40 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence60 min
Jun 22, 5:42 PM CDTSpecial Weather StatementJANJefferson33 min
Jun 22, 6:38 PM CDTSpecial Weather StatementJANWarren32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.